Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 2 > No. 2


Gompertz Constant, Gregory Coefficients and a Series of the Logarithm Function

PP: 33-36
István Mező,
The Gompertz constant appears in the evaluation of several improper integrals and infinite series. In the present paper we give a new series representation of this constant.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved